Top answers from doctors based on your search:
Disclaimer

why do I feel so sleepy can something in your stomach make you sleepy

A female asked:
Dr. Jeff McFadden
23 years experience Family Medicine
Maybe: Some people have paradoxical effects to drugs. So it's possible but not likely. Sedating antihistamines make some of my patients more awake and aler ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Ipe Kalathoor
16 years experience Internal Medicine
Steroids: I don't think so. When on steroids for a long time and then stopping itsuddenly can cause sleepiness and fatigue.
1
1 comment
A 44-year-old member asked:
Dr. Julian Bragg
16 years experience Neurology
Depends on person: While the typical half-life of zipiclone is six hours, this is variable from person to person. Older people, those with liver disease, or those who h ... Read More
1
1 comment
2
2 thanks
A 55-year-old member asked:
Dr. Alvin Stein
59 years experience Pain Management
Varies: Caffeine will make you stay awake. Heavy meals and high carb meals will burn off fast and make you tired.
A female asked:
Dr. Charles Barnhart
47 years experience Psychiatry
It could: Methadone is a narcotic. Narcotics can cause all sorts of emotional changes. If you've started Methadone to get off illegal opiates, your 'aggravation ... Read More
1
1 thank
A 54-year-old member asked:
Dr. SG Erman
Dr. SG Erman answered
34 years experience Family Medicine
Not Likely: While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
A 50-year-old member asked:
Dr. Ricardo Madrid
53 years experience Neurology
Not likely by itself: Acute hepatic toxicity is the main side effect of Acetaminophen with anorexia, vomiting and diaphoresis 72-96 hr after ingestion.
1
1 comment
3
3 thanks
A 53-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Sleepy: Some do, depending on the sedating effect, the dose, & your tolerance.
A 45-year-old member asked:
Dr. Robert Kent
11 years experience Physical Medicine and Rehabilitation
It can: If you are not used to taking opioid medications, then it can certainly make you feel drowsy or sedated. If it is making you feel too sedated, be car ... Read More
A 49-year-old member asked:
Dr. Laurence Green
37 years experience Bariatrics
Typically not: There are some diet medications that are prescription only. They usually don't make you sleepy, but some people can have this effect. It is unusual. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month